# SDR 2004F00229

- Difficulty date: December 31, 2003
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: BACC45FT14A7S
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 835 - KMIA-MTPP - CREW REPORTED, AFTER TAKEOFF ALL LEADING EDGES DEVICES REMAINED EXTENDED, FORWARD AND AFT GREEN LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED KMIA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED L/E FLAP BYPASS VALVE CONNECTOR IAW STANDARD PRACTICES MANUAL 20-11-02, OPERATIONS CHECK GOOD IAW MM 57-81-0.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
